# SDR DXTA2015102006110

- Difficulty date: October 19, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 5,168 hours, 4,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR DETECTED IN CABIN AT AREA SURROUNDING SEAT 10, PROGRESSING TO COCKPIT.  REDUCING CABIN TEMP HAD NO EFFECT ON ODOR, FULL COLD.  AFTER INTERIOR MASTER SWITCH TURNED OFF IAW CHECKLIST, ODOR DISSIPATED.  CABIN TEMP SETTING SEEMED TO HAVE NO EFFECT.  NO SMOKE DETECTED.   RAN ACFT FOR APPROX 15 MINUTES & DID NOT NOTICE THE ODOR OF ANYTHING BURNING.  CONNECTED ACFT TO GROUND POWER CART & TURNED ON THE INTERIOR LIGHTING & NOTICED THAT THE READING LIGHTS WERE VERY HOT.  DROPPED DOWN THE CABIN PSU & LOOKED FOR ANYTHING THAT WAS BURNING.  OPENED THRESHOLD FLOOR PANEL & INSPECTED EMER LIGHTS BATTERY PACK.  BATTERY WAS NOT HOT & DID NOT ODOR.  TURNED ON STBY PITOT HEAT & AOA HEAT, NOTHING BURNED.  THE CABIN OVERHEAD WAS INSTALLED & OXYGEN MASKS WERE PACKED.  THE PAX SIGNS WERE INSTALLED.  THE AIR OUTLETS WERE INSTALLED.  THE OPS CHECKS WERE SATISFACTORY AT THIS TIME.  THE WORK WAS ACCOMPLISHED IAW MM 25-22-03 & 24-45-00.
